# SDR SWAA2020112431710

- Difficulty date: November 20, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 49,552 hours, 29,495 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED HEAVY ELECTRICAL BURNING SMELL FROM ROW NR 2-4 CAPTS SIDE AT APPROXIMATELY FL 290.  RAN QRH FIRE/SMOKE/FUMES CHECK LIST.  F/A REPORTED ELECTRICAL SMELL DIMINISHING, DECLARED EMERGENCY.  HAD FIRE DEPT SCANNED INSIDE WITH THERMAL SCANNER AND HAD SMELL HOT SPOT.  F/A PULLED PIN ON FIRE EXTINGUISHER, BUT DID NOT DISCHARGE EXTINGUISHER.  REMOVED AND REPLACED PSU'S ON ROWS 2 ABC; 3 ABC AND 4 ABC, PER MM 25-23-31 AND MT 735-22-02 REP.
